I have begun a new treatment : Riamet (Coartem in the US) for babesia : I only took my first dose yesterday morning and since, I am experimenting some bad tachycardia reactions for hours and hours after taking the caplet, together with air-hunger and oesophagus tightness the whole day long. Not fun. As many of us -trying a new medecine is often an exhausting and frighting experiment- I decided to go low and slow, instead of "playing" with the full dose (3 caplets twice a day, pulsed during 4 days). I began yesrterday with a baby dose of one pill twice a day. That was not enough to prevent from bad reactions. Has someone taken this medecine for Babesia? Had someone had the tachycardia, and was nevertheless advised to pursue treatment / or instead advised to stop? Thank you for your insights on the subject. For the moment I don't dare adding some RIAMET. It is not absolutely unbearable, but painful , tiring (chest feels heavy, searching for air, heart rate 95 instead of 60-70 at rest) and slightly frightening.